| Model Number |
02.12.0410FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/20/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 jan 2026.Lot 2244438: (b)(4) items manufactured and released on 30-jan-2023.Expiration date: 2028-jan-13.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
Revision surgery after 2 years and 9 months due toknee instability, and the cause is unknown.The surgeon revised the insert from a 10 mm to a a 13 mm.The surgery was completed successfully.